Membership Abelian Group of Fuzzy Sets

Authors(2) :-Narmathadevi S, Naveen L

In this paper, we discussed about membership function satisfying the abelian group.Also some basic definition have been discussed. Fuzzy set provide a methametical notation for representing real world concepts with are essentially vague.

Authors and Affiliations

Narmathadevi S
Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science,(Autonomous)Coimbatore, Tamilnadu, India
Naveen L
Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science,(Autonomous)Coimbatore, Tamilnadu, India

Fuzzy sets, Membership function, Abelian group, Membership abelian group

  1. Zadeh L. A., Fuzzy sets, Information and Control, 8(1965) 338-353.
  2. George J Klir, Yuan Bo, Fuzzy sets and fuzzy logic, Theory and Applications, Prentice-Hall Inc. N.J. U.S.A. 1995.
  3. "Al. I. Cuza”,University Iasi, Romania, 'A note on the number of fuzzy subgroups of finite group'
  4. Xuehai Yuan and E.S.LEE, Fuzzy Group Based on Fuzzy Binary Operation,Computer and Mathematics with application 47 (2004)
  5. B.O.ONASANYA, Some Review in fuzzy subgroup and anti fuzzy subgroups, Annals of Fuzzy Mathematics and Informatics
  6. Mst. AfrojaAkter, Dr. Abeda Sultana, Md. Abdul Alim,Journal of Progressive Research in Mathematics(JPRM) ISSN: 2395-0218

Publication Details

Published in : Volume 3 | Issue 6 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 324-326
Manuscript Number : IJSRSET173662
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Narmathadevi S, Naveen L, " Membership Abelian Group of Fuzzy Sets, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.324-326, September-October.2017
URL : http://ijsrset.com/IJSRSET173662

Follow Us

Contact Us